# SDR SWIA2021071459536

- Difficulty date: March 24, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALL OF DRAIN VALVE BETWEEN F.S. 280 - F.S. 295 STRINGER 27 - 26R  FOUND EXTERIOR SKIN DERNTED APPROX. 0.260"D X 3.800"L X 1.900" W      (C-CHECK RO 7/10/2021)    REPAIRED DENT BETWEEN FS 280 AND FS 295, STRINGER 27-26R IAW REO 670-53-21-1993 REV-- DATED 2021-05-24. COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337. REPAIR ADDED 0.92 POUNDS.
